# SDR WX0A2016022373092

- Difficulty date: February 19, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N875GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53468
- Aircraft time: 37,375 hours, 25,008 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANT EMER FLASH LIGHT BATTERY DEAD.  REPLACED BATTERY ON AFT LT FLASHLIGHT.  OPERATION CHECKED GOOD IAW AMM 25-60-00.
